# SDR DALA2024101610139

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 R4 DOOR SLIDE UNRAVELED WHILE OPENING THE DOOR. CORRECTIVE ACTION: SLIDE REPLACEMENT ACCOMPLISHED ON AMDS T/C: 2566-9001-4R. (0608554)
